# SDR DALA2017022801626

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- Aircraft time: 93,269 hours, 43,036 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DEPARTURE, COULD NOT ARM THE R1 DOOR SLIDE.  REPOSITIONED THE LANYARD ON THE SLIDE. ARM/DISARM NORMAL. OPS CHECKED GOOD IAW AMM 25-66.
